Sign in to follow this  
Followers 0
  • entry
    1
  • comment
    1
  • views
    1,561

About this blog

Accutane: When will I clear up?

Entries in this blog

2 Months In

Please comment and tell me what you think:

So I've been taking accutane (Claravis) for over two months now. I started with 40 mg every day for about the first month and a half and for the past few weeks I've been taking 80 mg per day. I am a male, 170 pounds. I am still not clear, in fact my skin is as bad as ever and I was wondering why the accutane is taking so long to clear me up. I figured that maybe because my derm had me on only 40 mg per day for the first 6 weeks the medicine did not have its full effect initially, and is now starting to kick in fully. I realize that accutane makes acne worse for the fist month or two, which is why im thinking that my skin is just now getiing worse ( and getting closer to actual results, hopefully). Please let me know what you guys think based on your experiences with the drug and getting clear skin. Thanks!

Sign in to follow this  
Followers 0